After 7 months of Effexor 150mg, my pdoc agreed to wean me off in order to see if my sex drive/sexual dysfunction resolves. I am very concerned with the withdrawals of this med.
She gave me a weaning schedule, but it seems very short/quick for this drug. I am currently on 2nd day of 75mg, and feeling mainly very tired, more apathetic, lightheaded, with a bit of restless sleep. Any feedback/experiences??
Effexor 112mg (for 3 days)
Effexor 75mg (for 3 days)
Effexor 37.5mg (for 3 days)
Prozac 20mg (for 7 days)
Prozac 10mg (for 7 days) then stop....
Hi, I'm a new member. Former English professor, had to shift to train for another career after long-term unemployment and still looking. I'm also an author of horror and fantasy books. I joined up here because I'm looking for some help after withdrawing from the SSRI Lexapro. The only thing worse than the side effects that caused me to quit are the withdrawal symptoms. I'm three months in and seriously wondering if I have cognitive impairment. It's as if somebody took my emotions and put them on a dimmer switch. Everything is numbed out. Lexapro causes such radical changes to the brain that withdrawal seems to be especially fraught with complications, and I'm afraid I may have tapered down too quickly--over five days, after taking it about three months. The immediate result was horrific, as though my brain were on fire. That burning sensation lessened, but was replaced by a sort of emotional numbness. I know that Lexapro controls blood flow to the limbic system, which is the site of emotions, and wonder if it's possible I sustained damage from pulling the plug too quickly. Thanks.